# SDR DALA2023091807668

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 108,270 hours, 16,288 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 DURING CCK AT STAG, A DENT WAS NOTED ON THE LH LOWER WING SKIN, STR L-6.5, WSTA 1005. REPAIR WAS ACCOMPLISHED PER ER/A 611798-14AD SECTION I. FOLLOW ON INSPECTIONS ARE REQUIRED PER SECTION II. CORRECTIVE ACTION: ACCOMPLISH ER/A 611798-14AD SECTION II INSPECTIONS BEFORE 12,000 FLIGHT CYCLES OR 32,000 FLIGHT HOURS (2971218)
